Royce Eddington

Nothing to see here. Move along people.

FDA: Xenical and Alli weight-loss meds may cause severe liver injury

It’s not a good week for mainstream drugs! The FDA just announced a study of theirs that indicates taking Xenical and/or Alli may cause severe liver damage.

The FDA did say this is a fairly rare occurrence, but “patients taking the weight-loss medication orlistat, marketed as Xenical and Alli” need to check with their doctors if they get any symptoms of liver damage, including “…itching, yellow eyes or skin, dark urine, loss of appetite, or light-colored stools.”

Here’s the link the FDA article.

Previous

FDA: long term use of proton pump inhibitors (Nexium/Prilosec) increase serious bone fracture risk

Next

An identical gulf oil spill happened over 31 years ago [VIDEO]

1 Comment

  1. I hope most of us know that there has never been a diet or weight loss pill that has proven to work. Eat right and exercise is all you need to lose a few pounds. Whatever happened to common sense! LOL

Leave a Reply

Powered by WordPress & Theme by Anders Norén